# SDR DALA2015112007101

- Difficulty date: November 19, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N974DL
- Make and model: Doug MD-88
- Aircraft serial: 53242
- Aircraft time: 64,567 hours, 47,591 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STIKE ON LT ELEVATOR GEARED TAB ON T/E.   REMOVED LT ELEVATOR GEARED TAB IAW AMDS WC 2730-4590-LT.  WEIGHT OF OLD TAB 5.25 LBS.  INSTALLED AND ADJUSTED TAB ON AMDS WC 2730-4590-LH.
